MAUDE Adverse Event Report: COOK INC TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER; KGZ ACCESSORIES, CATHETER

COOK INC TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER; KGZ ACCESSORIES, CATHETER
Catalog Number PTBYC-RA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the valve on the tuohy-borst side-arm adapter did not seal.There were no patient injuries or additional procedures due to this occurrence.

Brand Name
TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7477288
Report Number1820334-2018-01348
Device Sequence Number1476665
Product Code KGZ
UDI-Device Identifier00827002062993
UDI-Public(01)00827002062993(17)201026(10)6319797
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPTBYC-RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1